MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0498-01
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the intra-aortic balloon (iab).The patient presented with acute myocardial infarction, hypotension, and bradycardia.Emergency coronary angiography revealed right coronary occlusion, and one stent was implanted.During and after the procedure, the patient experienced persistent hypotension and was given temporary pacing and intra-aortic balloon counterpulsation (iabp) support.On the first post-procedure day, the patient's blood pressure and heart rate were stable when the iabp machine suddenly alarmed and stopped.The patient was rushed to the bedside, where the iabp extension tube was found to be filled with red, bubbly material, suggesting a ruptured iabp balloon membrane.No harm.
 
Additional Manufacturer Narrative
Updated fields: b4, d4 (exp date), d9, g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.Corrected field: d4 (udi and lot), e1 (event site telephone).Due to character limit in block e1 event site telephone: (b)(6).Upon alarm activation and identification of blood like material in the iabp extension tubing, the device was immediately assessed at the bedside.A suspected iabp balloon membrane rupture was identified.To prevent potential complications such as embolism, the catheter was promptly disinfected and removed.The patient was closely monitored following removal, and vital signs remained stable.No further intervention related to the device was required.

Brand Name
MEGA 8FR. 50CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23565439
Report Number2248146-2025-0000734
Device Sequence Number15982664
Product Code DSP
UDI-Device Identifier10607567107301
UDI-Public(01)10607567107301(10)3000469255(17)280414(11)250407
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0498-01
Device Catalogue Number0684-00-0498-01
Device Lot Number3000469255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/16/2025
Supplement Report FDA Received Date01/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient Age78 YR
Patient SexMale
Patient Weight75 KG